# SDR 99ZZZX3382

- Difficulty date: July 30, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N75MT
- Make and model: Braero BAE125800A
- Aircraft serial: 258231
- Engine: Garrtt TFE7315R
- System (JASC): 7730 · Engine Ignition Analyzer System
- Part: Deec
- Part number: 21180026
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 3,811 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT LEVEL FLIGHT - FL 350.  ON ITS OWN, ENGINE WENT TO AN OVERSPEED CONDITION OF 105 PERCENT (103 PERCENT MAX ALLOWABLE).  THROTTLE MOVEMENT HAD NO AFFECT. NORMAL THROTTLE CONTROL REGAINED ON DESCENT OUT OF FL 300. LANDING UNEVENTFUL.  MANDATORY ENGINE OVERHAUL REQUIRED BY MFG.  SUSPECTED ENGINE COMPUTER (DEEC).   NO EVALUATION OR CAUSE IDENTIFIED.  LOANER ENGINE WITH REPLACEMENT DEEC HAS WORKED NORMALLY.
